Alert archive / Kansas / Tornado Warnings in 2005

Tornado Warning 48, NWS Hastings, NE

June 9, 2005Rooks County, Kansas

NWS Hastings, NE issued this tornado warning at Jun 9, 2005, 4:41 PM CDT for Rooks County, Kansas. It was in force for 64 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2005, 4:41 PM CDT (21:41 UTC)
Expired
Jun 9, 2005, 5:45 PM CDT
In force
64 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Rooks County, KS

The radar

The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:01 PM CDTTORNADODamar, KSMULTIPLE TORNADOES VISIBLE
Jun 9, 5:05 PM CDTHAIL 1Damar, KSTORRENTIAL RAIN, FOUR MILE WIDE WALL CLOUD SIGHTED.
Jun 9, 5:14 PM CDTHAIL 15 N Damar, KS
Jun 9, 5:20 PM CDTHAIL 1Damar, KS4 MILE WIDE WALL CLOUD SPOTTED, TORRENTIAL RAIN REPORTED.
Jun 9, 5:20 PM CDTHAIL 1Damar, KSTORRENTIAL RAIN, FOUR MILE WIDE WALL CLOUD SPOTTED.
Jun 9, 5:20 PM CDTTORNADO2 S Damar, KS
Jun 9, 5:20 PM CDTTORNADO2 S Damar, KS
Jun 9, 5:20 PM CDTTORNADO2 S Damar, KS
Jun 9, 5:20 PM CDTTORNADOPalco, KS
Jun 9, 5:30 PM CDTTSTM WND DMGDamar, KSAPPARENT REAR FLANK DOWNDRAFT BETWEEN PALCO AND DAMAR SNAPPED OFF POWER POLES.
Jun 9, 5:30 PM CDTTORNADO3 S Webster State Park, KSA FARM WAS DESTROYED...INCLUDING EXTENSIVE DAMAGE TO THE FARM HOUSE.
Jun 9, 5:35 PM CDTTORNADO5 Nw Zurich, KSDISTANCE ESTIMATED
Jun 9, 5:35 PM CDTTORNADO6 Se Stockton, KSTORNADO W/DEBRIS REPORTED
Jun 9, 5:35 PM CDTTORNADO6 Sw Stockton, KSTORNADO W/DEBRIS REPORTED
Jun 9, 5:51 PM CDTTORNADO6 N Zurich, KS
Jun 9, 5:54 PM CDTTORNADO2 Sw Stockton, KS2 RAIN WRAPPED TORNADOES SPOTTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 2:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3849 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
2.1
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 092143
TORGID
KSC163-092245-
/O.NEW.KGID.TO.W.0048.050609T2141Z-050609T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
441 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  ROOKS COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 545 PM CDT

* AT 436 PM CDT...RADAR INDICATED AND LAW ENFORCEMENT IDENTIFIED A 
  WIDE TORNADO 13 MILES WEST OF   DAMAR...OR ABOUT 37 MILES SOUTH OF 
  NORTON...MOVING EAST AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  PALCO AT 505 PM CDT...
  DAMAR AT 510 PM CDT...
  ZURICH AT 520 PM CDT...
  WEBSTER STATE PARK AT 530 PM CDT...
  PLAINVILLE AT 535 PM CDT...

THIS IS AN EXTREMELY DANGEROUS SITUATION. A VERY LARGE TORNADO HAS BEEN
SIGHTED. PEOPLE IN ROOKS COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A
BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. ACT NOW TO SAVE
YOUR LIFE.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY BUILDING. AS A
LAST RESORT...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD
WITH YOUR HANDS.

LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959
&
$$
HEINLEIN
4 follow-up statements
000 
WWUS53 KGID 092155
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
453 PM CDT THU JUN 9 2005

NEC065-092230-
/O.CON.KGID.SV.W.0162.000000T0000Z-050609T2230Z/
FURNAS NE-
453 PM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
FURNAS COUNTY...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HOLBROOK...OR ABOUT 30 MILES EAST
OF MCCOOK...MOVING NORTH AT 25 MPH.

* SOME LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE...
  ARAPAHOE...
  EDISON...
  CAMBRIDGE...

TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE
AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY. 
REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY.  THE HEAVIEST 
RAIN WILL FALL ALONG MEDICINE CREEK AND TRIBUTARIES OF THE 
REPUBLICAN RIVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4010 10019 4017 9976 4033 9973 4033 10020

$$

KING/WESELY
000 
WWUS53 KGID 092216
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
509 PM CDT THU JUN 9 2005

KSC163-092245-
/O.CON.KGID.TO.W.0048.000000T0000Z-050609T2245Z/
ROOKS KS-
509 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR ROOKS COUNTY...

AT 503 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HAS REPORTED SEVERAL 
TORNADOES.  SEVERAL WERE REPORTED NEAR DAMAR RECENTLY.  ALSO...THE LARGEST 
TORNADO WAS THREE MILES SOUTH OF NICODEMUS OR NEAR DAMAR...MOVING EAST AT 
25 MPH.

* THE LARGEST TORNADO WILL BE NEAR...
  WEBSTER STATE PARK AT 525 PM CDT...
  PLAINVILLE AT 540 PM CDT...
  STOCKTON AT 545 PM CDT...

HOWEVER...OTHER TORNADOES CAN POSSIBLY DEVELOP IN THE NEAR FUTURE...
PARTICULARLY IN AND NEAR THE COMMUNITIES OF PALCO...ZURICH...AND 
PLAINVILLE THROUGH 545 PM.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959

$$

HEINLEIN
000 
WWUS53 KGID 092221 CCA
SVSGID

SEVERE WEATHER STATEMENT...CORRECTED GRAMMAR FIRST PARAGRAPH
NATIONAL WEATHER SERVICE HASTINGS NE
509 PM CDT THU JUN 9 2005

KSC163-092245-
/O.CON.KGID.TO.W.0048.000000T0000Z-050609T2245Z/
ROOKS KS-
509 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR ROOKS COUNTY...

AT 503 PM CDT...LOCAL LAW ENFORCEMENT HAS REPORTED SEVERAL 
TORNADOES.  SEVERAL WERE REPORTED NEAR DAMAR RECENTLY.  ALSO...THE 
LARGEST TORNADO WAS THREE MILES SOUTH OF NICODEMUS OR NEAR 
DAMAR...MOVING EAST AT 25 MPH.

* THE LARGEST TORNADO WILL BE NEAR...
  WEBSTER STATE PARK AT 525 PM CDT...
  PLAINVILLE AT 540 PM CDT...
  STOCKTON AT 545 PM CDT...

HOWEVER...OTHER TORNADOES CAN POSSIBLY DEVELOP IN THE NEAR FUTURE...
PARTICULARLY IN AND NEAR THE COMMUNITIES OF PALCO...ZURICH...AND 
PLAINVILLE THROUGH 545 PM.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959

$$

HEINLEIN
000 
WWUS53 KGID 092240
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
532 PM CDT THU JUN 9 2005

KSC163-092245-
/O.CON.KGID.TO.W.0048.000000T0000Z-050609T2245Z/
ROOKS KS-
532 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR ROOKS COUNTY AND WILL 
LIKELY BE EXTENDED...

AT 520 PM CDT...LAW ENFORCEMENT REPORTED THAT TWO TORNADOES 
WERE REPORTED TWO MILES SOUTHWEST OF DAMAR.  DOPPLER RADAR INDICATED 
THAT THIS WAS THESE WERE THE STRONGEST TORNADOES WAS MOVING EAST AT
15 TO 25 MPH.  QUARTER SIZE HAIL WAS ALSO REPORTED.

AT 534 PM CDT...LAW ENFORCEMENT REPORTED A TORNADO IN PALCO.

AT 537 PM CDT...A TRAINED SPOTTER REPORTED A TORNADO NEAR ZURICH.

THE LARGE STORM IN ROOKS COUNTY HAS BEEN AND WILL CONTINUE TO BE CAPABLE 
OF PRODUCING NUMEROUS TORNADOES.  ANYONE IN THE DAMAR...PALCO...OR ZURICH 
AREAS NEED TO FIND SHELTER IMMEDIATELY.  BE PREPARED FOR THE TORNADO 
WARNING FOR ROOKS COUNTY TO BE EXTENDED.

* THE LARGEST TORNADO WILL BE NEAR...
  WEBSTER STATE PARK AT 545 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959

$$

HEINLEIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:21 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 9, 3:21 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
321 PM CDT THU JUN 9 2005

.SHORT TERM...TONIGHT THROUGH SUNDAY MORNING.  GENERALLY THE SAME
PATTERN AS THE LAST COUPLE OF NIGHTS. FEEL THAT PERSISTENCE IS A
GOOD CHOICE AND HAVE OPTED TO REINTRODUCE CONVECTIVE DEVELOPMENT
DURING THE OVERNIGHT INTO SATURDAY MORNING. 06Z NAM WAS
SIGNIFICANTLY DRIER THAN THE 12Z NAM...HOWEVER ALL MODELS ARE
SUGGESTING ADDITIONAL REDEVELOPMENT. NOSE OF THE JET WILL BE A KEY
PLAYER AND SHORTWAVE EJECTING OUT OF THE ROCKIES HAS ALREADY STARTED
TO TRIGGER CONVECTION AND THIS LOOKS TO BE RIGHT IN LINE WITH
CONVECTIVE DEVELOPMENT FROM LAST NIGHT.

WILL BE ISSUING A FLOOD WATCH FOR OUR SOUTHEAST PORTION OF THE CWA
AS THESE LOCATIONS RECEIVED BETWEEN 2 AND 3 INCHES OF RAIN YESTERDAY
AND LAST NIGHT.  NERAIN DATA SHOWS MAXIMA IN FURNAS COUNTY AND 2+
INCHES IN PORTIONS OF CLAY...FILMORE...YORK AND THAYER.  WHILE MOST
RIVERS HAVE HANDLED THIS RAINFALL...ADDITIONAL RAIN WILL BE
PROBLEMATIC.  THIS SHOULD BE A LONGER DURATION RAINFALL EVENT SO
FEEL FLOODING POTENTIAL IS GREATER THAN FLASH FLOODING.

THIS PATTERN TO PERSIST THROUGH THE WEEKEND AND ANOTHER ROUND
POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING.  FOR NOW HAVE PRETTY
MUCH JUST MADE MINOR MODIFICATIONS TO THE CURRENT GRIDDED
FORECASTS.

.LONG TERM...12Z SUNDAY THROUGH FRIDAY.  SHORTWAVES CONTINUE TO MOVE
INTO THE CENTRAL PLAINS FROM THE WESTERN UNITED STATES MEAN TROUGH
ON SUNDAY.  THE ENTIRE SYSTEM MOVES ACROSS THE AREA MONDAY INTO
EARLY TUESDAY...AND WILL CONTINUE TO CARRY A CHANCE OF THUNDERSTORMS
UNTIL THE ENTIRE SYSTEM PASSES.  DEPENDING ON HOW FAST THE SYSTEM
MOVES...THERE IS SOME CONCERN ABOUT THE CHANCE OF WRAP AROUND
SHOWERS INTO TUESDAY...BUT CURRENTLY IT APPEARS THOSE CHANCES
SHOULD REMAIN JUST TO THE NORTH OF THE GID CWFA.

THE REMAINDER OF THE EXTENDED SHOULD BE MAINLY DRY.  CONVECTION FROM
THE HIGH PLAINS WILL HAVE TO BE MONITORED IN THE SECOND HALF OF NEXT
WEEK...HOWEVER THINK CHANCES OF IT MAKING INTO THE AREA ARE SMALL
ENOUGH TO LEAVE OUT OF THE FORECAST FOR NOW.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH 10 AM FOR S CENTRAL NE COUNTIES
ALONG...SOUTH AND EAST OF A LINE FROM POLK TO FRANKLIN COUNTIES.
KS...FLASH FLOOD WATCH THROUGH 10 AM SATURDAY FOR ALL N CENTRAL KS
COUNTIES.

&&

LEWIS/KING
Hazardous weather outlook, Jun 9, 12:07 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1207 PM CDT THU JUN 9 2005

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-101200-
ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE-
FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE-
HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE-
NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS-
SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE-
INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE...
KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK
1207 PM CDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL TO THE SIZE OF
GOLFBALLS...WIND GUSTS TO 60 MPH...AND HEAVY RAINFALL THAT COULD
CAUSE FLASH FLOODING.  A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THIS AFTERNOON AND TONIGHT. THERE IS ALSO THE POSSIBILITY FOR A
FEW ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH CONTINUES INTO FRIDAY MORNING FOR HEAVY RAINFALL
THAT COULD CAUSE FLOODING.

THUNDERSTORMS ARE POSSIBLE DAILY THROUGH MONDAY. THE GREATEST CHANCE
FOR THUNDERSTORMS WILL BE FRIDAY NIGHT AND LATE SUNDAY. SOME OF THESE
STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAIN CAUSING FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWER CASE)

WESELY

In the hours before

Local storm report, Jun 9, 12:56 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1256 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             EXETER                  40.64N 97.45W
06/09/2005  0.75 INCH        FILLMORE           NE   EMERGENCY MNGR

&&

CARMEL
Local storm report, Jun 9, 12:57 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1257 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             HARVARD                 40.62N 98.10W
06/09/2005  0.75 INCH        CLAY               NE   PUBLIC

&&

CARMEL
Special weather statement, Jun 9, 2:05 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
205 PM CDT THU JUN 9 2005

KSZ005-017-NEZ060-072-082-100400-
PHILLIPS KS-ROOKS KS-DAWSON NE-FURNAS NE-GOSPER NE-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 442 UNTIL 1100
PM CDT THURSDAY EVENING FOR THE FOLLOWING AREAS

IN NORTH CENTRAL KANSAS THIS WATCH INCLUDES 2 COUNTIES

PHILLIPS              ROOKS

IN SOUTH CENTRAL NEBRASKA THIS WATCH INCLUDES 3 COUNTIES

DAWSON                FURNAS                GOSPER

INCLUDING THE CITIES OF LEXINGTON AND PHILLIPSBURG.

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:43 PM CDTTornado WarningGIDRooks68 min
Jun 9, 5:53 PM CDTSevere Thunderstorm WarningGIDPhillips34 min
Jun 9, 6:08 PM CDTTornado WarningGIDPhillips48 min
Jun 9, 6:12 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith63 min
Jun 9, 6:21 PM CDTTornado WarningGIDSmith54 min
Jun 9, 6:46 PM CDTSevere Thunderstorm WarningGIDJewell89 min
Jun 9, 6:46 PM CDTSevere Thunderstorm WarningGIDJewell89 min

Nearby

Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.